By Topic

On Fourier Transforms Over Extensions of Finite Rings

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

1 Author(s)
Maher, D.P. ; Department of Mathematics, Worcester Polytechnic Institute

A divisibility criterion is given for the existence of a Fourier transform over algebraic extensions of the ring of integers mod M which is generally easy to apply. We also present examples of how such transforms may be used to compute two-dimensional convolutions.

Published in:

Computers, IEEE Transactions on  (Volume:C-29 ,  Issue: 4 )